# SDR ASAA2017060820984

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,204 hours, 10,457 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT GIVE TEST PATTERN ON DISPLAY.  ACFT GROUNDED. AFTER POWER UP WEATHER RADAR TESTED GOOD. GROUND VERIFICATION TEST GOOD IAW FIM 34-43 TASK 801.
